Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table Errata
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 25 (1971), 199-201 Request permission
  • C. F. Lindman, Examen des Nouvelles Tables d’Intégrales Définies de M. Bierens de Haan. Amsterdam 1867, G. E. Stechert & Co., New York, 1944 (French). MR 0010756
  • D. Bierens de Haan, Nouvelles Tables d’Intégrales Définies, corrected reprint, Stechert, New York, 1939, Table 89, formulas 10 and 15, p. 130.
  • A. Fletcher, J. C. P. Miller, L. Rosenhead, and L. J. Comrie, An index of mathematical tables. Vol. I: Introduction. Part I: Index according to functions, 2nd ed., Published for Scientific Computing Service Ltd., London, by Addison-Wesley Publishing Co., Inc., Reading, Mass., 1962. MR 0142796
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 199-201
  • DOI: